# SDR ASOA2013070808578

- Difficulty date: July 4, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 11,356 hours, 7,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP MISSING AT SEAT 12 A/B.  REPLACED MISSING PHOTOLUMINESCENT STRIP ESCAPE PATH MARKING IAW AMM 33-51-01.  ACFT OK FOR SERVICE.
